# SDR AALA2000198

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49304
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT OPENING FRAME FOR AFT STAIRS, ENTRY DOOR (VAULT DOOR) CRACKED 6 INCHES BELOW UPPER DOOR HINGE PLATE.  REPAIRED PER ESO 80559 DATED 1-12-00.  TST:  44,359.42 HOURS. CYCLES:  24,074.  (X)
